# SDR SIMA20140824012

- Difficulty date: August 24, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 24,107 hours, 20,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE CTR AISLE OVERHEAD EMER EXIT SIGN HAS A DEAD SPOT OF LIGHTING IN THE CTR OF IT.  R & R AFT SIDE OF THE CTR AISLE OVERHEAD, CEILING, EMER EXIT SIGN AT THE EMER EXIT  ROW.  OPERATIONAL CHECKED GOOD IAW AMM 33-50-00.
